# SDR AALA202306231386

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,808 hours, 10,601 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRIC GENERATOR SYSTEM R STATUS MESSAGE DISPLAYED. SATELLITE COMMUNICATIONS SYSTEM INOPERATIVE.  EMERGENCY DECLARED, FLIGHT RETURNED TO PHX LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
